Existence Theorems for Vortices in the Aharony–Bergman–Jaferis–Maldacena Model

Xiaosen Han, Yisong Yang

Research output: Contribution to journalArticlepeer-review


A series of sharp existence and uniqueness theorems are established for the multiple vortex solutions in the supersymmetric Chern–Simons–Higgs theory formalism of Aharony, Bergman, Jaferis, and Maldacena, for which the Higgs bosons and Dirac fermions lie in the bifundamental representation of the general gauge symmetry group (Formula presented.). The governing equations are of the BPS type and derived by Kim, Kim, Kwon, and Nakajima in the mass-deformed framework labeled by a continuous parameter.

Original languageEnglish (US)
Pages (from-to)229-259
Number of pages31
JournalCommunications In Mathematical Physics
Issue number1
StatePublished - Jan 2014

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Existence Theorems for Vortices in the Aharony–Bergman–Jaferis–Maldacena Model'. Together they form a unique fingerprint.

Cite this